# SDR VNAA0407003

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 421 hours, 426 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LEFT HAND JET OVERHEAT FAIL INTERMITTENTLY.  MAINTENANCE INSPECTED AND FOUND THAT WITH THE LOOP-B SELECTED, THE INDICATION EXTINGUISHES AND WITH LOOP-A, SELECTED, THE INDICATION STAYS ON.  MAINTENANCE CONTROL THEN DEFERRED LOOP-A IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 26-11-02-C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
